Cerazette and Weight Loss
Hi guys, i am after a concencus of opinions please
i currenlty have the implant which is due to come out in july. I have high bp and was thinking about askin dr about Cerazette as its a mini pill
anyone on it and does it have any adverse effects on wl
lol have just looked up a thread on another forum about this pill and seems to have horendous side effects think i may just get my implant re done and lose weight to get bp down that way as its going down with the weight that i am losing already
- Rep Power
I think the mini=pill is better than the main pill. What about a coil? they are a put in and forget about thing too, and mostly your periods stop after a few months. Mirena is the one I had.
I have just stopped my mini=pill, not the one you are thinking about, as after 20 days on it, i have felt sick and dizzy for the last 7! I will be going back to docs to try a different one. Hadnt noticed any weight/appietite change though.
I think also if your are over 30 bmi, they will not give the full pill.
I personally wouldnt reccomend Cerazette im on it and I hate it it causes some really cack side effects most of which have probably found on the net I also swear its what makes me constantly starving because I had a stint where i refused to take it for about 8 weeks because i was convinced it was what was making me feel ill and my appetite decreased significantly i cant think of anything else apart from that i changed in those 8 weeks
I cant have any other pill due to high BP and migraines and have ruled out the coil after a dodgy experience with one of those also
Depending on your circumstances then Depo might be a good choice, I was on that when I was over 17 stone although my blood pressure was normal. You only have to have an injection every 13 weeks and as long as you're not planning kids in the immediate future (can take about 9-12 months after stopping for your body to regulate - not so bad when you consider they say up to 6 for the pill) it's a great long term contraceptive. Plus the bonus of no periods! x
my main reason i changed from depo to the implant was depo had an adverse effect on bone density and three years ago i was on the verge of ostioperosis think i hve managed t ostop it now but thats why i went to implant, not had any advers side effects think the bp is weight and stress related can do something about weight but job is stressful but i love it
- Rep Power
Diet: Slimming World
Start Date: 12th Jan 2009
i started slimming world on 12th jan and have lost 8lbs so far, i got my implant takin out 15th jan as the 3 years were up and im now on cerazette, iv had no problems so far. i read about all the bad side effects too on the internet and im just waiting for them to happen.but its been fine so far, its still early but im losing weight and feel fine on it!
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.